# SDR MWEA96497

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, LT AND RT SIDES OF THE VERTICAL STAB CANOE AFT END EXTERNAL SKINS WERE HEAVILY CHAFED FROM THE FAIRINGS.  REPLACED SKINS IAW SRM 55-31-0.
